# SDR FDEA200903180957

- Difficulty date: March 18, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10F
- Aircraft serial: 47807
- Aircraft time: 66,886 hours, 27,723 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: ANB73942
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP SUPPORT STRUCTURE FOUND FITTING P/N ANB7394-502 WITH GOUGE AND 4 ATTACHMENT HOLES (FOR ANB7118-502 FITTING) WITH CORROSION ON BORES AND ON LUG FACES.  REPAIRED AREA IAW EA 8-5340-128544.
